# SDR HEEA079223

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 17,182 hours
- System (JASC): 6300 · Main Rotor Drive System
- Part: Magnetic Seal
- Part number: PHI212412830
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR DRIVE MAGNETIC SEAL LEAKS. REPLACED WITH SERVICEABLE PART.
